MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated technical error code indicating power error.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
The reported ventilator was investigated on-site by the third-party field service engineer (fse).The issue occurred during standby.It was stated that expiratory channel printed circuit board (pcb) is defective.The device's logs and claimed parts were not provided for further analysis.Power error (power failure minus 12 volts too high alarm) shall be triggered when -12 v supply is more than -10.8 v for more than three seconds.The monitoring subsystem shall when the -12 v supply is more than -10.8 v for more than three seconds activate the signal disable and deactivate the disable signal when the supply is less than -10.8 v.Expiratory channel printed circuit board (pcb) contains electronics including microprocessor for handling of expiratory flow measurement performed by the flowmeter inside the cassette, all electronic connections to and from the cassette, expiratory valve control, safety valve control, temperature monitoring and also holders and electrical connectors for the expiratory and inspiratory pressure transducer boards.The cause of the claimed issues in this customer product complaint has been determined.The issues were related to expiratory channel pcb.

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25662592
Report Number8010042-2026-0000873
Device Sequence Number20243550
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)160823
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown